Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
45 Posts
Discussion Starter · #1 ·
Hi All,My doctor just started me taking Hyoscyamine 0.325 mg one time a day. Shortly after taking it I get a burning sensation in my stomach and chest that last all day. I do not see it as a side effect on the drug description. Has anybody ever experienced this?
 

·
Registered
Joined
·
34,955 Posts
Well peppermint which is an antispasmodic herb can relax the sphincter at the top of the stomach and make heartburn worse.I do not see that same thing listed for Levsin, but it is something that might be possible.I'd discuss the heartburn with the doctor. A lot of other drugs can do that as well (like are you taking Advil or Aleve or something like that?)K.
 

·
Registered
Joined
·
45 Posts
Discussion Starter · #3 ·
Thanks Kathleen!No I am taking Celexa and just recently had a dose adjustment 10 mg to 20 mg. I noticed the stomach pains though the first time I took the Hyoscyamine which was started before the increase in Celexa. I will try taking an antacid and see if it does any good.
 

·
Registered
Joined
·
5,427 Posts
DJ0625,If you have diarrhea ibs you may want to check any anti acids you take if they have magnesium in them and most do it can give you more diarrhea.Linda
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top